Ensemble controllability by lie algebraic methods

Andrei Agrachev, Yuliy Baryshnikov, Andrey Sarychev

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


We study possibilities to control an ensemble (a parameterized family) of nonlinear control systems by a single parameter-independent control. Proceeding by Lie algebraic methods we establish genericity of exact controllability property for finite ensembles, prove sufficient approximate controllability condition for a model problem in R3, and provide a variant of Rashevsky−Chow theorem for approximate controllability of control-linear ensembles.

Original languageEnglish
Pages (from-to)921-938
Number of pages18
JournalESAIM - Control, Optimisation and Calculus of Variations
Issue number4
Publication statusPublished - Oct 1 2016

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Control and Optimization
  • Computational Mathematics


Dive into the research topics of 'Ensemble controllability by lie algebraic methods'. Together they form a unique fingerprint.

Cite this